MathSciNet Relay Station
MathSciNet bibliographic data
MR388078 46E40
Cambern, Michael Isomorphisms of spaces of continuous vector-valued functions. Illinois J. Math. 20 (1976), no. 1, 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement